advertisement
Question
Posted by: Chantel | 2009-10-08

Betablocker

Hi do you know of a condition that could cause a sudden shockreaction to cardicor 2.5 for right branch block. Bp 141/80 and pulse 53 instead of normal 120/66 and pulse 59. Also have a funny reaction to alzam and trepiline.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Chantel, Its difficult for me to guess what may have caused the slight change in your BP and pulse. Should these reading not improve, I'd suggesting consulting your doctor. All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement